Evidence map›Paper›PMID 40290687›Full record

ArticleWorld journal of clinical oncology2025

Oxaliplatin-induced diffuse alveolar hemorrhage: A case report.

Toshiaki Tsurui, Emiko Mura, Atsushi Horiike, Takuya Tsunoda

Abstract readCase Reports
In one paragraph

Article in World journal of clinical oncology, 2025. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 1 paper.

0numbers the graph read from it
0cells of the map it votes in
1citing papers in PubMed
–field-weighted citation impact
1 · What the graph read from it

What it found

Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.

The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.

2 · The registry

The trial behind it

Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.

Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.

3 · Its place in the literature

Who cites it

1 citing paper in PubMed.

  1. Article
4 · The record

Corrections and comments

PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.

5 · Who and what money

Authors and funding

4 authors.

Toshiaki TsuruiDivision of Medical Oncology, Department of Medicine, Showa University School of Medicine, Tokyo 1428555, Tōkyō, Japan. t.tsurui@med.showa-u.ac.jp.
Emiko MuraDivision of Medical Oncology, Department of Medicine, Showa University School of Medicine, Tokyo 1428555, Tōkyō, Japan.
Atsushi HoriikeDivision of Medical Oncology, Department of Medicine, Showa University School of Medicine, Tokyo 1428555, Tōkyō, Japan.
Takuya TsunodaDivision of Medical Oncology, Department of Medicine, Showa University School of Medicine, Tokyo 1428555, Tōkyō, Japan.

Funding

No grant is acknowledged in the PubMed record.

6 · The paper itself

Abstract

backgroundDrug-induced lung injury is a common adverse effect of chemotherapeutic agents. Diffuse alveolar hemorrhage (DAH) is a fatal complication associated with drug-induced lung injury. Early diagnosis and treatment of DAH is critical, as delayed management can lead to respiratory failure and poor outcomes. However, the diagnosis of DAH is difficult because of the nonspecific clinical manifestations; as such, bronchoscopy is necessary to establish a diagnosis. CASE SUMMARY: The patient presented with fever and dry cough. He had been receiving fluoropyrimidine and oxaliplatin therapy for esophageal squamous cell carcinoma. Chest imaging revealed diffuse ground-glass opacities. Bronchoscopy with bronchoalveolar lavage was performed, which confirmed the diagnosis of DAH. Although the patient's respiratory status rapidly worsened, high-dose corticosteroid therapy with respiratory support gradually improved the patient's condition and he was successfully extubated.

conclusionPrompt DAH diagnosis and bronchoscopy in patients receiving oxaliplatin-containing chemotherapy presenting with acute respiratory failure are critical for improving outcomes.

Indexed as

Case reportDiffuse alveolar hemorrhageDrug therapyEsophageal neoplasmsLung injuryOxaliplatin

Identifiers

PMID40290687
PMCPMC12019276

What OpenQuestion holds

Textmetadata
LicenceCC BY-NC
Read underepoch 390

Registered trials

None linked

Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.